# SDR AALA202212091146

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 69,469 hours, 26,703 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. THE DOOR APPEARS TO BE STICKING AT THE BOTTOM LEFT-HAND SIDE OF THE DOOR. MAINTENANCE CLEANED BOTTOM OF DOOR AND DOOR SILL. ALSO ADJUSTED THE DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
